The Return of Cartels?

Buckley, P orcid.org/0000-0002-0450-5589 (2021) The Return of Cartels? Management and Organization Review, 17 (1). pp. 35-39. ISSN 1740-8776

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s), 2020. Published by Cambridge University Press on behalf of The International Association for Chinese Management Research. This article has been published in a revised form in Management and Organization Review https://doi.org/10.1017/mor.2020.72. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. "
Dates:
  • Published: February 2021
  • Accepted: 4 November 2020
  • Published (online): 23 December 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > International Business Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2020 13:36
Last Modified: 16 Apr 2021 13:04
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/mor.2020.72

Share / Export

Statistics